liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The Momenst of the Maximum of Normally Distributed Dependent Values
Kaunas Univ of Technology.
Linköping University, Department of Computer and Information Science, Statistics. Linköping University, Faculty of Arts and Sciences.
2009 (English)In: Information Technology and Control, ISSN 1392-124X, Vol. 38, no 4, 301-302 p.Article in journal (Refereed) Published
Abstract [en]

In this paper the moments of the maximum of a finite number of random values are analyzed. The largest part of analysis is focused on extremes of dependent normal values. For the case of normal distribution, the moments of the maximum of dependent values are expressed through the moments of independent values.

Place, publisher, year, edition, pages
2009. Vol. 38, no 4, 301-302 p.
Keyword [en]
dependent random variables; extreme values; moments; normal distribution
National Category
Social Sciences
URN: urn:nbn:se:liu:diva-53930ISI: 000273445600005OAI: diva2:293557
Available from: 2010-02-12 Created: 2010-02-12 Last updated: 2010-03-26

Open Access in DiVA

No full text

Other links

Link to article

Search in DiVA

By author/editor
Burauskaite-Harju, Agne
By organisation
StatisticsFaculty of Arts and Sciences
In the same journal
Information Technology and Control
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 88 hits
ReferencesLink to record
Permanent link

Direct link